A 43-year-old female asked:
Have reduced propranolol from 80 mgs to 40 mgs over the last 3 weeks and now feel edgy and quite twitchy in the mornings. Is this normal ?
1 doctor answer
Dr. Eric Weisman answered
35 years experience in Neurology
Yes: Beta blockers like propranolol can be used as a first line medication for certain types of anxiety. Dropping down to half your usual dose over three weeks may be pushing the envelope a bit. Another consideration may be hypoglycemia. Propranolol blocks the symptoms of low blood sugar. You may now be able to sense that you have low blood sugar before breakfast. (Do you feel better after eating?)
Answered on Sep 29, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!